# SDR QXEA200300973

- Difficulty date: August 12, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 4,089 hours, 3,123 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI- ON FLIGHT 2524 RETURNED TO FIELD DUE TO FORWARD CARGO DOOR WARNING. AIRCRAFT LANDED WITHOUT INCIDENT. FOUND FORWARD CARGO DOOR NOT TOTALLY STOWED. STOWED HANDLE AND LIGHT WENT OUT. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
